# SDR ZW0A0102606

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN FOUND CORROSION ON MEMBRANE AT STA 1155, LBL 38 INCHES.  REPAIRED PER SRM 51-70-4.  SEALED REPAIR PER SRM 51-20-0.  TREATED PER SRM 51-10-03.
